# SDR HEEA076530

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 6,597 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 222375077113
- Part serial: 54412231
- Condition: Fluctuates
- Location: Oil Pressure
- Part time: 6,597 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLUCTUATING APPROX. 10 PSI.
